Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

August 15, 2012Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2012, 6:06 PM EDT for Monmouth County, New Jersey. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2012, 6:06 PM EDT (22:06 UTC)
Expired
Aug 15, 2012, 7:30 PM EDT
In force
84 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1897 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WWUS81 KPHI 152206
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT WED AUG 15 2012

MDZ015-019-152300-
QUEEN ANNE'S MD-TALBOT MD-
606 PM EDT WED AUG 15 2012

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 32 MILES SOUTHEAST OF BALTIMORE...MOVING
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 620
PM...WYE MILLS AROUND 625 PM...COPPERVILLE...ST. MICHAELS AROUND 635
PM...SKIPTON AROUND 640 PM...CORDOVA AROUND 655 PM AND EASTON AROUND
700 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3866 7620 3877 7635 3887 7626 3881 7621
      3882 7620 3893 7623 3894 7624 3890 7625
      3892 7628 3889 7627 3890 7632 3886 7632
      3883 7637 3884 7638 3895 7637 3905 7631
      3899 7627 3900 7617 3881 7590 3862 7613

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 3:24 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 15, 3:24 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT WED AUG 15 2012

.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM AND WEAK LOW PRESSURE ACROSS THE AREA
LATE THIS AFTERNOON WILL MOVE TO THE EAST OVERNIGHT. THIS WILL ALLOW
HIGH PRESSURE FROM THE OHIO VALLEY TO BUILD ACROSS THE REGION. THIS
HIGH WILL REMAIN THROUGH FRIDAY EVENING...BEFORE A COLD FRONT
CROSSES THE AREA. THIS FRONT WILL SLOW DOWN AS IT MOVES OFF THE
COAST SATURDAY. MORE HIGH PRESSURE WILL BUILD OVER THE AREA SATURDAY
NIGHT AND LAST INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE SLOW MOVING COLD FRONT WILL CONTINUE TO SLOWLY MOVE OFFSHORE
THIS EVENING AND MOVE OUT TO SEA OVERNIGHT. MEANWHILE, A SHORT WAVE
TROUGH IS APPROACHING THE AREA FROM THE SOUTHWEST AND WILL BE MAKING
ITS WAY ACROSS THE AREA THIS EVENING AS WELL. AHEAD OF THIS TROUGH,
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE AFTERNOON
INSTABILITY. THERE IS NOT MUCH SHEAR, BUT THERE IS ENOUGH
INSTABILITY /LI'S -4 TO -6 AND CAPES AROUND 1,500-2,500/ THAT SOME
STORMS COULD BECOME QUITE STRONG. GUSTY WINDS AS WELL AS SMALL HAIL
ARE POSSIBLE WITH ANY THUNDERSTORM, IN ADDITION THE FREQUENT
LIGHTNING. PW VALUES ARE AROUND 1.5 INCHES, SO ANY
SHOWERS/THUNDERSTORMS COULD CONTAIN HEAVY RAIN.

CONVECTIVE ACTIVITY SHOULD BEGIN TO DIMINISH THIS EVENING AS DAYTIME
HEATING IS LOST AND THE SHORT WAVE TROUGH SWINGS PAST THE AREA AND
THE COLD FRONT MOVES FURTHER OUT TO SEA; BY MIDNIGHT, ALL
SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO BE GONE. BEHIND THE
SHOWER ACTIVITY, CLOUDS WILL DISSIPATE AND MOVE OUT AS WELL, LEADING
TO CLEARING SKIES TOWARD THURSDAY MORNING. THERE MAY BE SOME FOG
DEVELOP OVERNIGHT, ESPECIALLY WHERE RAIN DOES FALL THIS AFTERNOON
AND EVENING. HOWEVER, HOW THICK IT BECOMES IS UNCERTAIN, SO WE DID
NOT HIT THE FOG VERY HARD AT THIS TIME. FOR OVERNIGHT LOWS, WE TOOK
A BLEND OF THE AVAILABLE MOS GUIDANCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
ON THURSDAY, HIGH PRESSURE WILL BUILD ACROSS THE EAST COAST, WHILE
SLIGHT RIDGING TAKES PLACE ALOFT. THIS WILL PROVIDE A WARM AND DRY
WEST-NORTHWEST FLOW ACROSS THE AREA. IN FACT, DEWPOINTS MAY MIX DOWN
INTO THE 50S ACROSS MUCH OF THE AREA DURING THE AFTERNOON, AND EVEN
THOUGH TEMPERATURES ARE FORECAST TO RISE INTO THE MID/UPPER 80S,
EVEN AROUND 90 IN SOME AREAS, IT SHOULD FEEL QUITE NICE. WITH MOSTLY
CLEAR SKIES, THE FORECAST WILL REMAIN POP LESS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER FLOW REMAINS SOMEWHAT FLAT...WITH A SLIGHT TROUGH ACROSS
THE EAST AND A RIDGE OUT WEST. DURING THE LONG RANGE...THE PATTERN
AMPLIFIES WITH A UPPER LOW SPINNING ACROSS HUDSON'S BAY THIS WEEKEND
WHICH WILL WEAKEN EARLY NEXT WEEK. THIS WILL KEEP OUR AREA IN AN
UNSETTLED PATTERN WITHOUT MUCH IN THE WAY OF EXCESSIVELY WARM
TEMPERATURES. IN FACT...TEMPERATURES FROM SATURDAY INTO EARLY NEXT
WEEK WILL BE NORMAL...OR PERHAPS A FEW DEGREES BELOW NORMAL. IT WILL
STILL BE WARM ON FRIDAY...HOWEVER...WITH MID TO UPPER 80S IN MOST
AREAS. A COLD FRONT WILL CROSS THE AREA LATER FRIDAY...BRINGING AN
END TO THE VERY WARM TEMPERATURES.

A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT FRIDAY AND FRIDAY
NIGHT. MY FORECAST HAS SLOWED THE START TIME FOR THE RAIN A BIT
COMPARED TO THE PREVIOUS FCST...BUT NOT BY MUCH. THE NAM SUGGESTS
THE RAIN WILL BEGIN TOWARDS EVENING...WHILE THE GFS HAS SOME SHOWERS
DEVELOPING AHEAD OF THE FRONT IN NJ FRI MORNING. THE 00Z EC MODEL IS
QUITE A BIT SLOWER...BRINGING THE SHOWERS IN SAT MORNING. WE WILL
OFFER CHC POPS FOR FRI NIGHT INTO SAT...WITH THE SAT ACTIVITY MOSTLY
IN THE MORNING.

FAIR WEATHER RETURNS FOR SAT NIGHT INTO SUNDAY AS HIGH PRESSURE
BUILDS BACK OVER THE AREA. THE REMAINDER OF THE EXTENDED FCST LOOKS
MOSTLY DRY...BUT THE UPPER TROUGH LINGERING TO THE WEST WILL OFFER
SMALL CHCS FOR A FEW SHOWERS AND MAYBE A TSTM MON-TUE. ONLY SLGT CHC
POPS ARE IN THE GRIDS FOR THESE TIME PERIODS ATTM. TEMPERATURES WILL
REMAIN NEAR NORMAL WITH HIGHS MOSTLY IN THE LOW TO MID 80S AND LOWS
IN THE MID 50S TO LOW 60S.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH
THE AREA LATE THIS AFTERNOON AND INTO THIS EVENING. THUNDERSTORMS
WERE KEPT IN A TEMPO GROUP EVERYWHERE THIS AFTERNOON/EVENING FOR ALL
TAF SITES. IF ANY SHOWERS/THUNDERSTORM DO IMPACT A TAF SITE, IT
COULD TEMPORARILY REDUCE CIGS/VSBYS TO AT LEAST MVFR, POSSIBLY IFR.
ALL SHOWER/THUNDERSTORM ACTIVITY SHOULD DIMINISH AFTER SUNSET AND BE
DONE BY MIDNIGHT. WINDS HAVE NOW BECOME MORE OF A WESTERLY
DIRECTION, VARYING FROM SOUTHWEST TO NORTHWEST DEPENDING ON THE
SITE. EVERYONE SHOULD BECOME NORTHWEST LATER THIS EVENING, BEFORE
MANY SITES BECOME VARIABLE OVERNIGHT. THERE IS THE POSSIBILITY THAT
SOME FOG COULD DEVELOP OVERNIGHT, ESPECIALLY IF ANY
SHOWER/THUNDERSTORM ACTIVITY AFFECTS ANY TAF SITES. HOWEVER, FOR NOW
WE DID NOT INCLUDE IT EVERYWHERE AND PUT IT IN FOR THE SITES THAT
TYPICALLY GET THE MORNING FOG THIS TIME OF YEAR /RDG, TTN, AND MIV.

THURSDAY IS EXPECTED TO BE VFR WITH WEST-NORTHWEST WINDS EARLY,
BECOMING SOUTHWEST LATE IN THE DAY.

OUTLOOK...
THU NIGHT INTO FRI...MOSTLY VFR.
FRI NIGHT INTO SATURDAY...MOSTLY VFR WITH SCATTERED SHOWERS/TSTMS.
LOWER CONDITIONS POSSIBLE.
SAT NIGHT INTO MONDAY...MOSTLY VFR.

&&

.MARINE...
CONDITIONS ON THE WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY THROUGH THURSDAY. WINDS WILL SHIFT TOWARD THE NORTHWEST
BEHIND THE COLD FRONT AS IT CROSSES THE WATERS TONIGHT. WINDS MAY
GUST NEAR 15-20 KNOTS FOR A PERIOD TONIGHT, BUT SHOULD REMAIN BELOW
ADVISORY LEVELS.

OUTLOOK...
A COLD FRONT WILL CROSS THE WATERS LATER FRIDAY INTO EARLY
SATURDAY. IT WILL BE ACCOMPANIED BY SCATTERED SHOWERS/TSTMS.
CONDITIONS SHOULD REMAIN SUB-SCA THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...O'HARA
AVIATION...ROBERTSON
MARINE...ROBERTSON
Hazardous weather outlook, Aug 15, 3:19 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT WED AUG 15 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-161930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
319 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-161930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
319 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 15, 4:33 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT WED AUG 15 2012

NJZ001-007>010-PAZ062-152200-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
433 PM EDT WED AUG 15 2012

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTERDON...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...SOME OF THEM STRONG...MOVING ACROSS NORTHAMPTON
COUNTY IN PENNSYLVANIA EAST OF ALLENTOWN AND ACROSS PORTIONS OF
NORTHERN NEW JERSEY NEAR AND NORTH OF INTERSTATE 78. THE STORMS WILL
MOVE ACROSS NORTHERN NEW JERSEY THROUGH 600 PM.

DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THE STRONGEST STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4121 7437 4109 7449 4105 7449 4106 7445
      4102 7438 4101 7430 4090 7427 4090 7433
      4086 7432 4080 7436 4074 7436 4067 7445
      4067 7440 4061 7442 4062 7521 4068 7540
      4115 7492 4127 7450

MPD
Special weather statement, Aug 15, 4:45 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT WED AUG 15 2012

NJZ013-014-020-026-152215-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
445 PM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING ALONG THE NEW JERSEY SHORE FROM
NEAR SANDY HOOK TO NEAR ATLANTIC CITY. THE STORMS WILL MOVE SLOWLY
OUT TO SEA THROUGH 600 PM.

DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGEST
STORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER...MOVE INDOORS
IMMEDIATELY.

VERY HEAVY RAIN WILL FALL FROM THE STRONGEST STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3989 7408 3980 7407 3969 7413 3955 7423
      3959 7425 3961 7422 3964 7423 3960 7425
      3961 7439 3963 7439 3999 7417 4044 7408
      4042 7401 4048 7402 4048 7400 4036 7396

MPD
Special weather statement, Aug 15, 5:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT WED AUG 15 2012

NJZ012-152245-
MIDDLESEX NJ-
548 PM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX COUNTY...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
ELIZABETH TO 3 MILES NORTHEAST OF NEW BRUNSWICK...MOVING EAST AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR COLONIA...SOUTH RIVER...
METUCHEN...EDISON AROUND 600 PM...ISELIN AROUND 610 PM...FORDS AROUND
625 PM...SAYREVILLE...AVENEL AROUND 630 PM...WOODBRIDGE AROUND 635 PM
AND SEWAREN AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. A GUST UP TO 30
MPH CAN NOT BE RULED OUT AS WELL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4056 7421 4055 7424 4048 7426 4046 7422
      4042 7425 4045 7451 4049 7446 4051 7448
      4060 7445 4062 7431 4060 7429 4060 7420

FORECASTER: HEAVENER
Special weather statement, Aug 15, 5:58 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT WED AUG 15 2012

NJZ010-012-015-PAZ069-152300-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
558 PM EDT WED AUG 15 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...MERCER...MIDDLESEX AND
SOMERSET COUNTIES...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF TRENTON...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FAIRLESS HILLS AROUND 605 PM...
WOODSIDE AROUND 610 PM...YARDLEY AROUND 615 PM...MORRISVILLE AROUND
620 PM...EWING...TRENTON AROUND 625 PM AND PENNINGTON AROUND 630 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4027 7445 4015 7496 4030 7507 4036 7495
      4034 7494 4034 7486 4037 7487 4038 7486
      4038 7482 4042 7480 4042 7475 4045 7476
      4049 7466

FORECASTER: HEAVENER
Special weather statement, Aug 15, 6:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT WED AUG 15 2012

MDZ015-019-152300-
QUEEN ANNE'S MD-TALBOT MD-
606 PM EDT WED AUG 15 2012

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S AND TALBOT
COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 32 MILES SOUTHEAST OF BALTIMORE...MOVING
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR TALBOT AROUND 620
PM...WYE MILLS AROUND 625 PM...COPPERVILLE...ST. MICHAELS AROUND 635
PM...SKIPTON AROUND 640 PM...CORDOVA AROUND 655 PM AND EASTON AROUND
700 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3866 7620 3877 7635 3887 7626 3881 7621
      3882 7620 3893 7623 3894 7624 3890 7625
      3892 7628 3889 7627 3890 7632 3886 7632
      3883 7637 3884 7638 3895 7637 3905 7631
      3899 7627 3900 7617 3881 7590 3862 7613

FORECASTER: HEAVENER
Special weather statement, Aug 15, 6:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT WED AUG 15 2012

NJZ013-014-020-152330-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
606 PM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF SOUTH AMBOY TO 16 MILES EAST OF TRENTON...MOVING EAST
AT 10 MPH. OTHER THUNDERSTORMS WERE DEVELOPING AHEAD OF THAT LINE.

THE THUNDERSTORMS SCATTERED ALONG THE LINE WILL BE NEAR
KEANSBURG...CLARKSBURG AROUND 610 PM...NORTH MIDDLETOWN...SIX FLAGS
THEME PARK...MARLBORO AROUND 615 PM...PORT MONMOUTH...MIDDLETOWN
AROUND 620 PM...HOLMDEL AROUND 625 PM...FREEHOLD AROUND 630 PM AND
LEONARDO AROUND 635 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. IF YOU
HEAR THUNDER OR SEE LIGHTNING...PLEASE MOVE INDOORS.

LAT...LON 4027 7397 4010 7420 4012 7458 4015 7459
      4026 7446 4028 7439 4041 7425 4043 7425
      4046 7421 4046 7412 4042 7401 4047 7402
      4047 7398 4036 7396

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:57 AM EDTSpecial Weather StatementPHIHunterdon, Somerset63 min
Aug 15, 2:00 AM EDTSpecial Weather StatementPHIWarren90 min
Aug 15, 2:13 AM EDTSpecial Weather StatementPHISussex62 min
Aug 15, 3:10 AM EDTAreal Flood AdvisoryPHISussex111 min
Aug 15, 3:22 AM EDTSpecial Weather StatementPHISussex53 min
Aug 15, 2:38 PM EDTSpecial Weather StatementPHIMonmouth52 min
Aug 15, 2:53 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Aug 15, 2:58 PM EDTSpecial Weather StatementPHIAtlantic62 min
Aug 15, 3:17 PM EDTSpecial Marine WarningPHI43 min
Aug 15, 3:23 PM EDTSpecial Weather StatementPHISussex52 min
Aug 15, 3:25 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Aug 15, 4:14 PM EDTAreal Flood WarningPHIMonmouth3 hr
Aug 15, 4:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Aug 15, 4:33 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren87 min
Aug 15, 4:45 PM EDTSpecial Weather StatementPHIOcean90 min
Aug 15, 5:22 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth38 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean34 min
Aug 15, 5:48 PM EDTSpecial Weather StatementPHIMiddlesex57 min
Aug 15, 5:58 PM EDTSpecial Weather StatementPHIMercer62 min
Aug 15, 6:19 PM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean118 min
Aug 15, 6:50 PM EDTAreal Flood WarningPHIMorris87 min
Aug 15, 6:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester62 min
Aug 14, 11:10 PM EDTSpecial Weather StatementPHIBerks80 min
Aug 14, 11:40 PM EDTSpecial Weather StatementPHIBerks, Chester95 min
Aug 15, 12:28 AM EDTSpecial Weather StatementPHIBerks, Lehigh, Montgomery92 min
Aug 15, 12:49 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery3 hr
Aug 15, 1:26 AM EDTSpecial Weather StatementPHIBucks, Montgomery94 min
Aug 15, 1:28 AM EDTSpecial Weather StatementPHICarbon, Monroe62 min
Aug 15, 1:48 AM EDTAreal Flood AdvisoryPHIBucks, Montgomery85 min
Aug 14, 10:37 PM EDTSpecial Weather StatementPHIKent53 min
Aug 15, 6:55 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot49 min
Aug 15, 7:16 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot35 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.